# SDR UIEA2015051900277

- Difficulty date: May 19, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,096 hours, 16,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L4 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 SLIDE DEPLOYED.  MEL APPLIED 52-11-04-01A.
